| Model Number |
PS11.5-80SJ280 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: review of the device history record found no discrepancies related to the reported event and the lot met all release criteria.A visual inspection of the returned nail revealed that the distraction rod of the nail had discoloration.The root cause is unable to be determined at this time.
Event or Problem Description
It was reported that upon removal of the nail after it had achieved its intended purpose and outcome, there was rust noted on the junction of the nail.No patient impact or adverse event was reported.